# SDR CALA9701573

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14090
- Make and model: Doug DC-10-30
- Aircraft serial: 46553
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 814
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN SKIN OF RT WING LOWER SURFACE AT XORS 814, BELOW FUEL CONTROLLER.  THE SKIN WAS REPAIRED IAW SRM 51-21-01 AND ECRA 5710-01839.
